Posted by: John | 2010-05-07


Hi Doc

For last year my BP with taking 25mg of Losarten has been 130/80 now last three readings at doc have been 140/90, 140/101 and today 150/80.

I have not been to gym for last month as my Dad passed away what could be causing this fluctuation and what can I do to drop it I do not want to take a higher BP dose.

I am 42 weigh 88kg 5,8 tall and BMI is 25 ALSO WHEN I DO MY BP AT HOME IT TENDS TO BE LOWER



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that you are experiencing the white coat effect, where your readings are higher at the doctor, due to the psychological effect of the consultation. I therefore, suggest that you monitor your blood pressure at home and to provide your doctor with these readings. You can also ask your doctor for a 24 hour blood pressure monitor, which is very effective to get your average blood pressure, especially the readings at night. Lower your intake of salt and start exercising.

I am sorry to learn about your father's passing.


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.